# SDR MASA200601623

- Difficulty date: June 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 13,228 hours, 14,415 cycles
- System (JASC): 2700 · Flight Control System
- Part: Ecu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GLD UNSAFE CAUTION MESSAGE IN FLIGHT.  MX RESET THE SECUS. OPS CHECK GOOD.
